# SDR ASMF200406013

- Difficulty date: June 15, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 40,161 hours, 23,347 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 4608000306
- Part serial: 1136
- Condition: Failed
- Location: Cockpit
- Part time: 7,488 hours, 5,114 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED THAT DURING FLIGHT UNTIL APPROACH, RDMI AND ND WITH DIFFERENCE BETWEEN 30-40 DEGREES.  DURING TRANSIT CHECK AT CUU, AHRU NR 1 WAS REPLACED IAW MM 34-21-10, TEST CORRECT.   AIRCRAFT WAS DISPATCHED AND RETURNED OF FLIGHT,  DFGC AND AHRU NR 2 FAILED AND FLIGHT DIRECTOR BUSES IN BOTH PFD´S AND FMA´S WITHOUT INFORMATION. AFTER LANDING, AHRU INFORMATION WAS RECOVERED, AHRU NR 2 WAS REPLACED, TEST CORRECT.  DURING OVERNIGHT SERVICE, DFGC TEST WAS PERFORMED IAW MM 22-01-05, ALL CORRECT.
